RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 1, Pages 136–149 (Mi mz9240)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Finiteness of the Brauer Group of an Arithmetic Scheme

S. G. Tankeev

Vladimir State University

Abstract: The Artin conjecture on the finiteness of the Brauer group is shown to hold for an arithmetic model of a K3 surface over a number field $k$. The Brauer group of an arithmetic model of an Enriques surface over a sufficiently large number field is shown to be a $2$-group. For almost all prime numbers $l$, the triviality of the $l$-primary component of the Brauer group of an arithmetic model of a smooth projective simply connected Calabi–Yau variety $V$ over a number field $k$ under the assumption that $V(k)\neq\varnothing$ is proved.

Keywords: Brauer group, arithmetic model, K3 surface, Enriques surface, Calabi–Yau variety, Artin conjecture.

DOI: https://doi.org/10.4213/mzm9240

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:1, 122–133

Bibliographic databases:

UDC: 512.71
Received: 12.08.2011
Revised: 28.02.2013

Citation: S. G. Tankeev, “On the Finiteness of the Brauer Group of an Arithmetic Scheme”, Mat. Zametki, 95:1 (2014), 136–149; Math. Notes, 95:1 (2014), 122–133

Citation in format AMSBIB
\Bibitem{Tan14}
\by S.~G.~Tankeev
\paper On the Finiteness of the Brauer Group of an Arithmetic Scheme
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 1
\pages 136--149
\mathnet{http://mi.mathnet.ru/mz9240}
\crossref{https://doi.org/10.4213/mzm9240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3267201}
\elib{http://elibrary.ru/item.asp?id=21276966}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 1
\pages 122--133
\crossref{https://doi.org/10.1134/S0001434614010131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457200013}
\elib{http://elibrary.ru/item.asp?id=21866831}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894760647}


Linking options:
  • http://mi.mathnet.ru/eng/mz9240
  • https://doi.org/10.4213/mzm9240
  • http://mi.mathnet.ru/eng/mz/v95/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On the Brauer group of an arithmetic model of a hyperkähler variety over a number field”, Izv. Math., 79:3 (2015), 623–644  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. T. V. Prokhorova, “O gruppe Brauera arifmeticheskoi modeli mnogoobraziya nad globalnym polem polozhitelnoi kharakteristiki”, Model. i analiz inform. sistem, 23:2 (2016), 164–172  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    Full text:60
    References:57
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020